# SDR ERAA073274

- Difficulty date: May 31, 2001
- Submitted: June 11, 2001
- Operation: General aviation
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 11,003 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 10550103
- Part serial: DRK101217
- Condition: Misoverhauled
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKID TUBE ISSUED TO AC 125EH BUT COULD NOT BE INSTALLED.  SKID TUBE WAS OVERHAULED  AND RETURNED  WITH NUT PLATES NOT LINING UP WITH SKID SHOES.
